# SDR BB06040

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 75,290 hours, 15,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL LIGHT AT RIGHT OUTBOARD LAVATORY INOPERATIVE DUE TO WIRES PULLED.  REPLACED THE LIGHT ASSEMBLY.  NO FURTHER FAULTS.
